# SDR AALA20101016TUL03

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 72,500 hours, 38,892 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Part number: 605290101
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED FAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUG VALVE SENSE LINE THAT WAS CRACKED.  SYSTEM GROUND CHECK NORMAL OPERATION.
